# SDR 96ZZZX3612

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2840 · Fuel Indicating System
- Part: Detector
- Part number: 1178978301
- Condition: Malfunction
- Location: Pump Fail
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAIL LIGHT ACTIVATES WHEN RADIO IS TRANSMITTING.
